# SDR PCAA9700437

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018011
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3642 - RIGHT MAIN FORWARD GEAR DOOR REMAINED OPEN AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO PHL.  REMOVED AND REPLACED RIGHT FORWARD GEAR DOOR ACTUATOR.  RETRACTION TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
